# SDR IPXA3M78735

- Difficulty date: May 22, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 48,071 hours, 9,805 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7045507
- Condition: Corroded
- Location: Bs 1953
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CORROSION ON LONGERON 52 AT FS 1953.  REMOVED, FABRICATED, AND INSTALLED LONGERON IAW DWG NGA6314-507 AND AGA 7416-505.
